# SDR SWAA2022050301091

- Difficulty date: April 30, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK ITEM - L-2 DOOR AFT GIRT BAR FITTING LOOSE. / [01] SECURED L-2 DOOR AFT GIRT BAR FITTING AS PER B737 AMM 25-66-02-400-801 OPERATIONAL CHECK OK.;[02] VERIFIED STEP 1
